Authors: | Ilić, Velimir Korbel, J. Gupta, S. Scarfone, A. M. |
Affiliations: | Mathematics Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | An overview of generalized entropic forms |
Journal: | EPL |
Volume: | 133 |
Issue: | 5 |
First page: | 50005 |
Issue Date: | 1-Feb-2021 |
Rank: | ~M22 |
ISSN: | 0295-5075 |
DOI: | 10.1209/0295-5075/133/50005 |
Abstract: | The aim of this focus article is to present a comprehensive classification of the main entropic forms introduced in the last fifty years in the framework of statistical physics and information theory. Most of them can be grouped into three families, characterized by two-deformation parameters, introduced respectively by Sharma, Taneja, and Mittal (entropies of degree (α,β)), by Sharma and Mittal (... |
Publisher: | IOP Science |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.